L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Publications

La liste des publications sur HAL est disponible ici HAL-LMPA.

Pour accéder aux publications par auteur, veuillez utiliser l’annuaire et cliquer sur le nom correpondant.

Publications par années

2019 2018 2017 2016 2015 2014 2013 2012 2011 2010
2009 2008 2007 2006 2005 2004 2003 2002 2001 2000
1999 1998 1997 1996 1995 1994 1993 1992 1991 1990
1989 1988 1987 1986 1985 1984 1983 1982 1981 1980
1979 1978 1977 1976 1975 1974 1973 1972 1971 1970

Publications de l'année 2015

Articles de revues

  1. Instability of stationary solutions of reaction-diffusion-equations on graphs. (), In Result. Math., Springer (Birkhäuser), Basel, volume 68, 171-201, .
  2. Global existence for seawater intrusion models: comparison between sharp interface and sharp-diffuse interface approaches. (), In Electron. J. Differ. Equ., Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton, TX, volume 2015, 2-7, .
  3. Fonctions digitales le long des nombres premiers (, and ), In Acta. Arith., volume 170, 175-197, .
  4. Matrix polynomial and epsilon-type extrapolation methods with applications ( and ), In Numerical Algorithms, volume 68(1), 107-119, .
  5. A preconditioned Newton-block Arnoldi method for large scale algebraic Riccati equations (, and ), In Journal of Global Optimization, volume 93, .
  6. Vector extrapolation applied to truncated singular value decomposition and truncated iteration. (, , and ), In Journal of Engineering Mathematics, volume 93, 99-122, .
  7. A note on the block and seed Bicgstab algorithms for nonsymmetric multiple linear systems (), In American Journal of Algorithms and Computing, .
  8. A global Lanczos method for image restoration (, , and ), In Journal of Computational Mathematics, .
  9. Algorithms for the CMRH method for dense linear systems (, and ), In Numerical Algorithms, Springer US, 1-12, . [pdf]
  10. Global existence for seawater intrusion models: comparison between sharp interface and sharp-diffuse interface approaches. (), In Electron. J. Differ. Equ., Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton, TX, volume 2015, 2-7, .
  11. A fast algorithm for solving banded Toeplitz systems (, and ), In Comput. Math. Appl., volume 70, 2958-2967, . [pdf]
  12. Sur une équation fonctionnelle approchée due à J. R. Wilton ( and ), In Mosc. Math. J., volume 15, 629-652, .
  13. Density of optimal packings of three ellipses in a square (), In J. Geom. Graph., volume 19, 201-209, .
  14. On some Krylov subspace based methods for large-scale nonsymmetric algebraic Riccati problems (, and ), In Comput. Math. Appl., volume 70, 2555-2565, . [pdf]
  15. Normalizers and Split Extensions ( and ), In Appl. Categ. Structures, volume 23, 753-776, . [pdf]
  16. A structural aspect of the category of quandles (), In J. Knot Theory Ramifications, volume 24, 1550060-35, . [pdf]
  17. Matrix Krylov subspace methods for image restoration (, and ), In New Trends Math. Sci., volume 3, 136-148, .
  18. Numerical analysis for a seawater intrusion problem in a confined aquifer ( and ), In Math. Comput. Simulation, volume 118, 2-16, . [pdf]
  19. Vector extrapolation applied to truncated singular value decomposition and truncated iteration (, , and ), In J. Engrg. Math., volume 93, 99-112, . [pdf]
  20. Superlinear critical resonant problems with small forcing term ( and ), In Calc. Var. Partial Differential Equations, volume 54, 349-363, . [pdf]
  21. Robin boundary condition and shock problem for the focusing nonlinear Schrödinger equation (, and ), In J. Nonlinear Math. Phys., volume 22, 448-473, .
  22. Some properties of range restricted GMRES methods (, and ), In J. Comput. Appl. Math., volume 290, 310-318, . [pdf]
  23. Mathematical analysis of a sharp-diffuse interfaces model for seawater intrusion (, and ), In J. Differential Equations, volume 259, 3803-3824, . [pdf]
  24. Global existence for seawater intrusion models: comparison between sharp interface and sharp-diffuse interface approaches (, and ), In Electron. J. Differential Equations, 126-27, .
  25. Pointwise spatial decay of weak solutions to the Navier-Stokes system in 3D exterior domains (), In J. Math. Fluid Mech., volume 17, 199-232, .
  26. Nonlinear Schwarz iterations with reduced rank extrapolation (, and ), In Appl. Numer. Math., volume 94, 209-221, . [pdf]
  27. Bounding matrix functionals via partial global block Lanczos decomposition (, , and ), In Appl. Numer. Math., volume 94, 127-139, . [pdf]
  28. Fast growing sequences of numbers and the first digit phenomenon ( and ), In Int. J. Number Theory, volume 705, 705-719, . [pdf]
  29. $L^2$-stability independent of diffusion for a finite element – finite volume discretization of a linear convection-diffusion equation (, and ), In SIAM J. Numer. Anal., volume 53, 508-526, .
  30. Matrix polynomial and epsilon-type extrapolation methods with applications ( and ), In Numer. Algorithms, volume 68, 107-119, . [pdf]
  31. A pre-Lie algebra associated to a linear endomorphism and related algebraic structures (), In Eur. J. Math., volume 1, 78-121, . [pdf]
  32. The Hopf algebra of Fliess operators and its dual pre-Lie algebra (), In Comm. Algebra, volume 43, 4528-4552, . [pdf]
  33. The Hopf algebra of finite topologies and $T$-partitions ( and ), In J. Algebra, volume 438, 130-169, . [pdf]
  34. Decay estimates for linearized unsteady incompressible viscous flows around rotating and translating bodies (, and ), In J. Elliptic Parabolic Equ., volume 1, 325-333, . [pdf]

Chapitres de livres

  1. The extremal index for a random tessellation (), Chapter in Geometric science of information, Springer, Cham, volume 9389, 171-178, . [pdf]
  2. Instability of stationary solutions of evolution equations on graphs under dynamical node transition ( and ), Chapter in Mathematical technology of networks, Springer, Cham, volume 128, 13-26, . [pdf]
  3. Pre-Lie algebras and systems of Dyson-Schwinger equations (), Chapter in Faà di Bruno Hopf algebras, Dyson-Schwinger equations, and Lie-Butcher series, Eur. Math. Soc., Zürich, volume 21, 9-89, .

Rapports

  1. Wilf's conjecture and Macaulay's theorem (), Technical report 521, LMPA, .
  2. About the Density of Optimal Packings of Ellipses in a Square. (), Technical report 520, LMPA, . [pdf]
  3. $L^2$-stability of a finite element- finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixed boundary conditions. ( and ), Technical report 519, LMPA, .
  4. A finite element - finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixed boundary conditions: error estimates. (), Technical report 518, LMPA, .
  5. Asymptotic structure of viscous incompressible flow around a rotating body, with nonvanishing flow field at infinity ( and ), Technical report 517, LMPA, .
  6. A modified nonsymmetric rational block Lanczos method for model reduction in large scale LTI dynamical systems (, and ), Technical report 516, LMPA, .
  7. Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems (, and ), Technical report 515, LMPA, .
  8. A matrix lanczos bidiagonalisation-Gauss quadrature method for image restoration (, , and ), Technical report 514, LMPA, .

Thèse de doctorat

  1. Numerical analysis of finite element approximation for a modele of saltwater intrusion into coastal aquifers (), PhD thesis, Université du Littoral Côte d'Opale, . [pdf]
  2. Analysis of mathematical models describing salwater in coastal aquifers (), PhD thesis, Université du Littoral Côte d'Opale, . [pdf]
  3. Classical and weak Shur numbers (), PhD thesis, Université du Littoral Côte d'Opale, . [pdf]

Agenda

novembre 2017 :

Rien pour ce mois

octobre 2017 | décembre 2017